# SDR ASAA2016051116697

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 70,249 hours, 46,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L2 DOOR DIFFICULT TO OPERATE.  ACFT GROUNDED.  INSPECTED L2 DOOR, IAW AMM 52-13-00-206-001.  FOUND NO OBVIOUS DEFECTS. OPERATED L2 DOOR THROUGH MULTIPLE CYCLES, DOOR OPERATES SMOOTHLY. IAW AMM 52-13-00/501.  CLEANED DOOR TRACKS AS PRECAUTION. ACFT OK FOR SERVICE.
